# SDR FDEA202510242088

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777F
- Aircraft serial: 66256
- Aircraft time: 19,331 hours, 3,284 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 293W23521
- Part serial: 293W2352HD00695
- Condition: Faulted
- Location: Zone 700
- Part time: 19,331 hours, 3,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED, GOT GEAR DOOR DISAGREE.  NOSE GEAR SHOWED HATCH MARKS. AIRCRAFT NOISE WAS  LOUDER THAN NORMAL. RAN ECL. PERFORMED ALTERNATE  GEAR EXTENSION.  NO REFERENCE REQUIRED.   AT ARRIVAL FOUND MX MESSAGE DURING LAST FLIGHT NOT  ACTIVE.  MX MESSAGE LISTE: 32-71930, 32-72780, 32-71950 AND  32-72800.  REPLACED NOSE LANDING GEAR RETRACT ACTUATOR PER AMM : 32-34-01-4.
